Ovular morphology and the major classification of the dicotyledons
Article first published online: 28 JUN 2008
Botanical Journal of the Linnean Society
Volume 68, Issue 2, pages 89–108, February 1974
How to Cite
PHILIPSON, W. R. (1974), Ovular morphology and the major classification of the dicotyledons. Botanical Journal of the Linnean Society, 68: 89–108. doi: 10.1111/j.1095-8339.1974.tb01750.x
- Issue published online: 28 JUN 2008
- Article first published online: 28 JUN 2008
- Accepted for publication December 1973
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!